# SDR 2007UALA02830

- Difficulty date: July 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 31,593 hours, 12,348 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R ASSIST BOTTLE HAS ZERO PRESSURE.    PRESSURE DISK FAILURE ON DOOR ASSIST BOTTLE.    REPLACED THE R1 DOOR BOTTLE PRESSURE DIAPHRAGM AND SERVICED BOTTLE.
